# SDR CALA2022041400978

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: DAN50B08
- Condition: Corroded
- Location: Fr59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. STR38R IS CORRODED BETWEEN FR59 AND FR60. GENERA TED BY V061690 ON HAECO LCQ NR 9294386/36386 REMOVED CORROSION AFT CARGO COMP. STR38R BETWEEN FR59 AND FR60 F OUND TO BE OUT OF LIMITS IAW A319 SRM 53-41-13-283-002 REMOVED A ND REPLACED STRINGER IAW A319 SRM 51-42-11/001 AND SRM 53-41-13- 283-002. BY MECH V925324 INSP BY V061704
